Journal of the Mathematical Society of Japan

Divergent formal solutions to Fuchsian partial differential equations

Masafumi YOSHINO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 40, Number 1 (1988), 139-150.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230130119

Digital Object Identifier
doi:10.2969/jmsj/04010139

Mathematical Reviews number (MathSciNet)
MR0917400

Zentralblatt MATH identifier
0619.35014

Subjects
Primary: 35C10: Series solutions
Secondary: 35A20: Analytic methods, singularities

Citation

YOSHINO, Masafumi. Divergent formal solutions to Fuchsian partial differential equations. J. Math. Soc. Japan 40 (1988), no. 1, 139--150. doi:10.2969/jmsj/04010139. https://projecteuclid.org/euclid.jmsj/1230130119


Export citation